MathSciNet Relay Station
MathSciNet bibliographic data
MR2094572 60H35 (60H15 65C30)
Lord, Gabriel J.; Rougemont, Jacques A numerical scheme for stochastic PDEs with Gevrey regularity. IMA J. Numer. Anal. 24 (2004), no. 4, 587–604.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement